# SDR G1IA20151211001

- Difficulty date: December 9, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N362FW
- Make and model: Lear 35A
- Aircraft serial: 35362
- Aircraft time: 16,052 hours, 12,571 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Knob
- Condition: Cracked
- Location: Cockpit
- Component: Regulator, Puritanbenet
- Component part number: 17218005
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAR 135.415 REPORT.  PILOT REPORTED DEPARTING, WHEN THEY PERFORMED O2 MASK CHECK, CLIMBING THROUGH 18,000' OXYGEN SYS INDICATOR DROPPED TO 0 PSI & THEY RETURNED.  FOUND THE ON & OFF SELECTOR KNOB FOR THE O2 BOTTLE INDICATING THE ON POSITION.  DURING FURTHER TROUBLESHOOTING THE CAP ON THE SELECTOR KNOB WHICH COVERS THE ATTACH BOLT WAS REMOVED SHOWING MULTIPLE CRACKS IN THE KEYED BOSS OF THE SELECTOR KNOB WHICH ROTATES THE REGULATOR ON & OFF SHAFT.  THIS ALLOWED THE KNOB TO BE ROTATED INTO THE ON POSITION WITHOUT ROTATING THE REGULATOR SHAFT COMPLETELY TO THE ON POSITION.  R & R THE OXYGEN BOTTLE & REGULATOR ASSEMBLY & OPERATIONS CHECK WAS SATISFACTORY.
